# SDR UIEA2016032800223

- Difficulty date: March 26, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 48,655 hours, 6,011 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Tube
- Part number: 289601882
- Condition: Bent
- Location: Pax O2 Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX OXYGEN MASK TUBE BENT & DISCOLORED AT CC1 INBD, CC1 OTBD, DC1,31A,34A, 34C,32K,43K,43HY & 35K TTL.  10 EA IAW AMM 35-21-32-002-032-001 REV 85 AMM 35-21-34-002-032-001 REV 85 & AMM 35-21-32-402-037-001 REV 85, 35-21-34-402-037-001 REV 85 REPLACE PAX OXYGEN MASK.
